# SDR ASOA20130118016

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, PANEL 321DR ATTACHMENT FLANGE HAS CORRODED SCREW HOLES.  MX PERFORMED REPAIR AT PANEL 321DR ATTACHMENT FLANGE SCREW HOLES IAW EC5510-01297.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
